MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA NEARPORT 22GA X 1.00IN W/ MAXZERO; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA NEARPORT 22GA X 1.00IN W/ MAXZERO; INTRAVASCULAR CATHETER
Catalog Number 393522
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd nexiva nearport 22ga x 1.00in w/ maxzero catheter broke / separated after placement.It was reported by customer that the nexiva nearport 22g x 1¿ iv catheter tubing broke off.Location of the break was at the extension set and the catheter hub.Rcc received a complaint via email.Please accept this email as notification of the following complaint.Xxx.Date of incident: (b)(6) 2026.Product code: 393522.Lot #: unknown.Description of incident: nexiva nearport 22g x 1¿ iv catheter tubing broke off.Location of the break was at the extension set and the catheter hub.There was no patient harm however the device was indwelling at the time of the fracture, and the line had to be removed.Photos are attached to this email, and the customer retained the device and is willing to send to bd for evaluation.Customer is copied on this email.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 2 photos and 1 physical sample submitted for evaluation.The reported issue of catheter broke / separated after placement was confirmed upon inspection of the samples.Analysis of the sample showed that the photos showed the defect reported by the customer.Evaluation of the physical sample showed the disconnection between the luer and the tube, adhesive on the tube and inside the luer can be observed.When evaluated under magnification, it is possible to see part of the tube inside the luer.Bd was not able to replicate the defect in the manufacturing process or determine the cause of the failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.

Brand Name
BD NEXIVA NEARPORT 22GA X 1.00IN W/ MAXZERO
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24178187
Report Number9610847-2026-00026
Device Sequence Number9486455
Product Code FOZ
UDI-Device Identifier00382903935222
UDI-Public(01)00382903935222
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K231239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number393522
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown